Can Lupron cause dry eyes? From a post I found by Trailguy in another thread: https://www.healingwell.com/community/default.aspx?f=35&m=4071629 (scroll down to 5th post in that thread)
it looks like it might.
Some research on what your pituitary gland actually does will fill you in on the details, as Luprolide chemicals shut it down completely and there are many profound ramifications to that. Stuff like your kidneys leave more water in your blood (water weight gain), the quantity and thickness of mucous in all of your body nucousal membranes - lungs included ...
I also found dry eyes listed as a side effect here: https://www.rxlist.com/lupron-depot-side-effects-drug-center.htm#professional
, though they say it occurs in less than 5% of patients.
The reason I ask is that I'll have been on the Lupron for two years come the 22nd of this month (the shot I had back in May is supposed to be the last one)
. I started noticing some problems with my vision around the first of this year. I had cataract surgeries on both eyes in July & August but still have a bit of a problem with double vision/ghost images. I thought maybe it was caused by astigmatism but the eye Doc's at the place where I had the surgeries done think it's caused by excessively dry eyes and recommend that I use lubricating eye drops several times a day (which up until now I haven't been real good at doing).
Age 60, 58@Dx
PreBx PSA: 08/19/16 - 71.4, 10/03/16 - 87.3
Bx: 10/12/2016, T1C, G7(4+3), Vol. 31cc, left 3/6 pos., right 0/8 pos.
Bone scan: 11/16, no mets
Tx: 02/15/2017 - 04/17/2017, 44 IMRT, Whole Pelvis 45 Gy, Prostate Boost 34.2 Gy, total 79.2 Gy
ADT(6mo. Lupron): 11/16, 05/17, 11/17, 05/18
PostTx PSA: 08/17 <0.1, 05/18 <0.1